# SDR REXA2016021800235

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 18,686 hours, 11,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Part serial: E1305707
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED FLIGHT DECK PBE PACKAGE VACUUM SEAL LOST.  R & R FLIGHT DECK PBE WITH SERVICEABLE PBE IAW AMM CH 35-31-06.  PN OFF & ON MR-10042N & MR-10047N.  SN OFF E1305707 & SN ON E0604242.
